# SDR ASOA2014061710676

- Difficulty date: May 20, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AFT OF SERVICE DOOR.    REPAIRED IAW REO601R-53-21-2539 AND REO 601R-53-21-2544.  MAJOR REPAIR.
